# SDR ASAA2014030807169

- Difficulty date: March 8, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 46,060 hours, 17,787 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT BS 520, RBL 45.50 IS GOUGED.  ACFT GROUNDED. COMPLIED WITH EA NG-53EA-11720.
